# SDR SWAA2024050181244

- Difficulty date: May 1, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 65,295 hours, 41,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE EMERGENCY LIGHT WILL NOT ILLUMINATE.  RELAMPED FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE EMERGENCY LIGHT; OPS CHECK GOOD; IAW AMM 33-51-04.
